A short survey on Gorenstein global dimension
Actes des rencontres du CIRM, Volume 2 (2010) no. 2, pp. 115-117.

This text gives a short overview of the recent works on Gorenstein global dimension of rings.

Published online:
DOI: 10.5802/acirm.46
Keywords: Global dimension of rings; Gorenstein homological dimensions of modules; Gorenstein global dimension of rings; Gorenstein rings
Bennis, Driss 1

1 Department of Mathematics, Faculty of Science, University Mohammed V, Rabat, Morocco
@article{ACIRM_2010__2_2_115_0,
     author = {Bennis, Driss},
     title = {A short survey on {Gorenstein} global dimension},
     journal = {Actes des rencontres du CIRM},
     pages = {115--117},
     publisher = {CIRM},
     volume = {2},
     number = {2},
     year = {2010},
     doi = {10.5802/acirm.46},
     zbl = {06938594},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/acirm.46/}
}
TY  - JOUR
AU  - Bennis, Driss
TI  - A short survey on Gorenstein global dimension
JO  - Actes des rencontres du CIRM
PY  - 2010
SP  - 115
EP  - 117
VL  - 2
IS  - 2
PB  - CIRM
UR  - http://www.numdam.org/articles/10.5802/acirm.46/
DO  - 10.5802/acirm.46
LA  - en
ID  - ACIRM_2010__2_2_115_0
ER  - 
%0 Journal Article
%A Bennis, Driss
%T A short survey on Gorenstein global dimension
%J Actes des rencontres du CIRM
%D 2010
%P 115-117
%V 2
%N 2
%I CIRM
%U http://www.numdam.org/articles/10.5802/acirm.46/
%R 10.5802/acirm.46
%G en
%F ACIRM_2010__2_2_115_0
Bennis, Driss. A short survey on Gorenstein global dimension. Actes des rencontres du CIRM, Volume 2 (2010) no. 2, pp. 115-117. doi : 10.5802/acirm.46. http://www.numdam.org/articles/10.5802/acirm.46/

[1] D. Bennis, (n,m)-Strongly Gorenstein projective modules, Int. Electron. J. Algebra 6 (2009), 119–133. | Zbl

[2] D. Bennis, (n,m)-SG rings, AJSE-Mathematics 35 (2010), 169–178. | Zbl

[3] D. Bennis, A note on Gorenstein global dimension of pullback rings, Int. Electron. J. Algebra 8 (2010), 30–44. | Zbl

[4] D. Bennis and N. Mahdou, Strongly Gorenstein projective, injective, and flat modules, J. Pure Appl. Algebra 210 (2007), 437–445. | DOI | MR | Zbl

[5] D. Bennis and N. Mahdou, Gorenstein Global dimensions and cotorsion dimension of rings, Comm. Algebra 37 (2009), 1709–1718. | DOI | MR | Zbl

[6] D. Bennis and N. Mahdou, A generalization of strongly Gorenstein projective modules, J. Algebra Appl. 8 (2009), 219–227. | DOI | MR | Zbl

[7] D. Bennis and N. Mahdou, Global Gorenstein dimensions of polynomial rings and of direct products of rings, Houston J. Math. 35 (2009), 1019–1028. | Zbl

[8] D. Bennis and N. Mahdou, Global Gorenstein dimensions, Proc. Amer. Math. Soc. 138 (2010), 461–465. | DOI | MR | Zbl

[9] D. Bennis, N. Mahdou and K. Ouarghi, Rings over which all modules are strongly Gorenstein projective, Rocky Mountain J. Math. 40 (2010), 749–759. | DOI | MR | Zbl

[10] L. W. Christensen, Gorenstein dimensions, Lecture Notes in Math., Springer-Verlag, Berlin (2000). | DOI | Zbl

[11] L. W. Christensen, H-B. Foxby and H. Holm, Beyond Totally Reflexive Modules and Back. A Survey on Gorenstein Dimensions, Commutative Algebra: Noetherian and non-Noetherian perspectives, Springer-Verlag, (2011) 101–143. | DOI | Zbl

[12] E. E. Enochs and O. M. G. Jenda, Relative homological algebra, Walter de Gruyter, Berlin (2000). | DOI | Zbl

[13] H. Haghighi, M. Tousi and S. Yassemi, Tensor products of algebra, Commutative Algebra: Noetherian and non-Noetherian perspectives, springer-Verlag, (2011) 181–202. | DOI | Zbl

[14] H. Holm, Gorenstein homological dimensions, J. Pure Appl. Algebra 189 (2004), 167–193. | DOI | MR | Zbl

[15] E. Kirkman and J. Kuzmanovich, On the global dimension of fibre products, Pacific J. Math., 134 (1988), 121–132. | DOI | MR | Zbl

[16] N. Mahdou and K. Ouarghi, Gorenstein dimensions in trivial ring extensions, Commutative Algebra and Applications, W. de Gruyter, Berlin, (2009) 291–300. | DOI | Zbl

[17] N. Mahdou and M. Tamekkante, Note on (weak) Gorenstein global dimensions, (perprint) Available from arXiv:0910.5752v1. | Zbl

Cited by Sources: